# SDR SIMA201035408

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 26,812 hours, 26,344 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3696 DURING TAKEOFF ROLL THE CREW HEARD MASTER WARNING TAKEOFF FOR THE  BRAKES ON THE AURAL WARNING UNIT.  THE CREW OBSERVED THE BRAKE LIGHTS NOT ON AND THE PARKING BRAKE FULLY DOWN.  THE CREW ELECTED TO DO A LOW SPEED ABORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET ELECTRICAL POWER PERFORMED FIM TASK 31-51-00 NO DEFECTS NOTED AT THIS TIME. THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
